Publications of A.L. Liestman

BACK TO COATI PUBLICATION INDEX

Publications of A.L. Liestman

Articles in journal or book's chapters
  1. J-C. Bermond, H.A. Harutyunyan, A.L. Liestman, and S. Pérennes. A note on the dimensionalityof modified Knödel Graphs. International Journal of Foundations of Computer Science, 8(2):109-116, 1997. [PDF ] [bibtex-entry]
     
  2. J-C. Bermond, P. Hell, A. L. Liestman, and J. G. Peters. Sparse broadcast graphs. Discrete Applied Mathematics, 36:97--130, 1992. [bibtex-entry]
     
  3. J-C. Bermond, P. Hell, A. L. Liestman, and J. G. Peters. Broadcasting in bounded degree graphs. SIAM Journal on Discrete Mathematics, 5(1):10--24, 1992. [PDF ] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017